# SDR 03FDEA01608

- Difficulty date: September 17, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP OB HINGE (A/C SIDE); IB AND OB UPPER ACTUATOR ATTACH LUG FOUND CORRODED AT BORES AND SPOT FACES.  **  S/D  **  COMING
